# SDR LS1R074938

- Difficulty date: August 13, 2001
- Submitted: August 20, 2001
- Operation: General aviation
- Aircraft: N8330P
- Make and model: Hughes 369E
- Aircraft serial: 0330E
- Aircraft time: 3,922 hours
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Hose
- Part number: 369H8102
- Part serial: NA
- Condition: Dirty
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIRT IN FUEL FILTER.
